MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY CMW 3 40G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY CMW 3 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3332040
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023 ,the hospital cement was expired on 31 may 2023.Was surgery delayed due to the reported event? unknown.Was procedure successfully completed?unknown.Were fragments generated? unknown.If yes, were they removed easily without additional intervention? unknown.Patient status/ outcome / consequences? was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.(b)(4).Device property of: none.Device in possession of : none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation, nor photographs were provided.However based on the event description, device and other information provided, the reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.According to the information received, "the date (b)(6) 2023 the hospital of (b)(6) has an implant a product has expirited the 31/5/23.The product was not returned to depuy synthes, nor photographs were provided, however based on the event description, device and other information provided, the reported allegation can be confirmed.A manufacturing record evaluation was performed for the finished device product code: 3332040, lot - number: 9524040, and no non-conformances / manufacturing irregularities were identified.A review of the dhr has confirmed that there were no process issues documented that could contribute to the event described.Manufacturing date: 2020-06-16; expiry date: 2023-05-31; quantity: (b)(4).No distribution date was received after performing additional follow-up.There were zero non conformances on this lot.All qc and microbiology testing met specification.The overall complaint was confirmed as the depuy cmw 3 40g (product code : 3332040 & lot number : 9524040) would contribute to the reported allegation.Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 3332040, lot - number: 9524040, and no non-conformances / manufacturing irregularities were identified.

Brand Name
DEPUY CMW 3 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND UC
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17728837
Report Number1818910-2023-18481
Device Sequence Number5887629
Product Code LOD
UDI-Device Identifier10603295168638
UDI-Public10603295168638
Combination Product (Y/N)N
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number3332040
Device Lot Number9524040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown